# SDR IPXA2025022601370

- Difficulty date: November 28, 2023
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N610UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64256
- Aircraft time: 26,147 hours, 3,852 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE ON PANEL 194FR. 26 HOURS SHEETMETAL TO REPAIR PER SRM. UPDATED FAULT T3F18E003E27G TO EDIT THE FAULT DEADLINE FROM 60 DAYS TO 120 DAYS. PER EO 88831-REQ3. THIS CLEARS DEFER IAW EO-88831-REQ4 STEP 2.
